VOL. 15 · NO. 3 | 1992
 
VIEW ALL ABSTRACTS +
Front Matter
Kodai Math. J. 15 (3), (1992)
No abstract available
Articles
Tatsuzo Osawa, Shin Ozawa
Kodai Math. J. 15 (3), 313-323, (1992) DOI: 10.2996/kmj/1138039651
KEYWORDS: 35B25, 35J05, 35J65, 35P30
No abstract available
Kenji Atsuyama
Kodai Math. J. 15 (3), 324-340, (1992) DOI: 10.2996/kmj/1138039652
KEYWORDS: 53C35
No abstract available
Chung-Chun Yang, Bao Qin Li
Kodai Math. J. 15 (3), 341-353, (1992) DOI: 10.2996/kmj/1138039653
KEYWORDS: 30D30
No abstract available
Christer O. Kiselman
Kodai Math. J. 15 (3), 354-374, (1992) DOI: 10.2996/kmj/1138039654
KEYWORDS: 52A41, 49J52
No abstract available
Reiko Aiyama, Qing Ming Cheng
Kodai Math. J. 15 (3), 375-386, (1992) DOI: 10.2996/kmj/1138039655
KEYWORDS: 53C50, 53C40
No abstract available
Nikolaos S. Papageorgiou
Kodai Math. J. 15 (3), 387-402, (1992) DOI: 10.2996/kmj/1138039656
KEYWORDS: 47N20, 34A60, 34G20, 47H15, 49J24
No abstract available
Shin Ozawa, Susumu Roppongi
Kodai Math. J. 15 (3), 403-429, (1992) DOI: 10.2996/kmj/1138039657
KEYWORDS: 35B25, 35J05, 35P05
No abstract available
Satoru Shimizu
Kodai Math. J. 15 (3), 430-444, (1992) DOI: 10.2996/kmj/1138039658
KEYWORDS: 32A07
No abstract available
Yoshinori Takei
Kodai Math. J. 15 (3), 445-457, (1992) DOI: 10.2996/kmj/1138039659
KEYWORDS: 11F46, 11F30
No abstract available
Back Matter
Kodai Math. J. 15 (3), (1992)
No abstract available
Back to Top